# SDR 29GA2021111700001

- Difficulty date: November 14, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 38,517 hours, 43,034 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL  CORRECTED UNIQUE CONTROL NUMBER FLIGHT 122 SJU/STX DURING APPROACH MAIN HYDRAULIC PRESSURE LOSSS IN RIGHT GEAR. (EMERGENCYDECLARED QRH DRIVEN) CORRECTIVE ACTION: PERFORMED HYDRAULIC SYSTEM OPERATIONAL CHECK AND FOUND WORKING PROPERLY.
